# SDR ASAA9880026

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLT 498, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FWD CABIN WERE INOPERATIVE. REPLACED SPLICE IN WIRING AT ROW 3 AND OPERATED NORMALLY.  (M)
